Hepatic abscess after yttrium-90 radioembolization for islet-cell tumor hepatic metastasis

Neil B. Mascarenhas, Mary F. Mulcahy, Robert J. Lewandowski, Riad Salem, Robert K. Ryu

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

Infectious complications after yttrium-90 (y-90) radioembolization of hepatic tumors are rare. Most reports describe hepatic abscesses as complications of other locoregional therapies, such as transcatheter arterial embolization or chemoembolization. These usually occur in patients with a history of biliary intervention and present several weeks after treatment. We report a case of hepatic abscess formed immediately after y-90 radioembolization of a hepatic metastasisin a patient who had nohistory ofprevious biliary instrumentation.

Original languageEnglish (US)
Pages (from-to)650-653
Number of pages4
JournalCardiovascular and Interventional Radiology
Volume33
Issue number3
DOIs
StatePublished - Jun 2010

Keywords

  • Hepatic abscess
  • Radioembolization
  • Yttrium-90

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine
  • Radiology Nuclear Medicine and imaging

Fingerprint

Dive into the research topics of 'Hepatic abscess after yttrium-90 radioembolization for islet-cell tumor hepatic metastasis'. Together they form a unique fingerprint.

Cite this